# SDR REXA2024110101357

- Difficulty date: October 30, 2023
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316361
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R IS CORRODED BETWEEN FS 319.00 AND 333.00. REMOVED CORRODED STRINGER FROM F.S. 280 TO F.S. 333. INSTALLED A SERVICEABLE STRINGER, P/N SH670-31636-1.  IAW CRJ-700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01.
